Archiv der Mathematik

, Volume 8, Issue 2, pp 104–108 | Cite as

Some remarks on asymptotic distribution functions

  • L. Kuipers
Article

Keywords

Distribution Function Asymptotic Distribution Asymptotic Distribution Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. K. Haviland, On the distribution of the reciprocal of a function and of a function reduced mod 1. Amer. J. Math63, 408 (1941).Google Scholar
  2. [2]
    I. Schoenberg, Über die asymptotische Verteilung reeller Zahlen mod 1. Math. Z.28, 171–199 (1928).Google Scholar
  3. [3]
    L.Kuipers, De asymptotische verdeling modulo 1 van de waarden van meetbare functies. Thesis 1947.Google Scholar
  4. [4]
    L.Kuipers, Continuous and discrete distribution modulo 1. Proc. Kon. Ned. Ak. v. W. A56, No 4, 340–348 Amsterdam.Google Scholar

Copyright information

© Birkhäuser Verlag 1957

Authors and Affiliations

  • L. Kuipers
    • 1
  1. 1.Delft

Personalised recommendations